Translator Disclaimer
October 1999 Ballot Theorems and Sojourn Laws for Stationary Processes
Olav Kallenberg
Ann. Probab. 27(4): 2011-2019 (October 1999). DOI: 10.1214/aop/1022874825

Abstract

The ballot theorem and the uniform law for sojourn times, both results known for cyclically stationary sequences and processes on a bounded index set, are here extended to infinite, stationary sequences and to stationary processes on $\mathbb{R}_+$. Our extensions contain all previously known versions as special cases.

Citation

Download Citation

Olav Kallenberg. "Ballot Theorems and Sojourn Laws for Stationary Processes." Ann. Probab. 27 (4) 2011 - 2019, October 1999. https://doi.org/10.1214/aop/1022874825

Information

Published: October 1999
First available in Project Euclid: 31 May 2002

zbMATH: 0961.60045
MathSciNet: MR1742898
Digital Object Identifier: 10.1214/aop/1022874825

Subjects:
Primary: 60G10
Secondary: 60G57

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.27 • No. 4 • October 1999
Back to Top